# SDR DL76G081270

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 29,986 hours, 9,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00087
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH SELECTED FLAPS FROM FLAPS ONE TO FLAPS FIVE AND GOT A T/E FLAP ASYM CAUTION LIGHT.  LANDED WITH FLAPS LESS THAN 5.  NO FAULTS FOUND ON FSEU.  RT SAM FSEU BITE FAULT BALL SET.  CLEARED SAM FAULT.  SUBSTITUTED -63 FSEU FOR TROUBLESHOOTING PURPOSES.  ALL FLAP POSITION SENSORS OK PER M/M.  BITE TEST PASSED.  INSTALLED NEW -53 FSEU BITE TEST PASS CYCLED FLAPS NUMBEROUS TIMES FLAPS TEST OK.
